Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equations $ au\sp l\sb n=bu\sp k\sb m$ satisfied by members of recurrence sequences


Authors: H. P. Schlickewei and W. M. Schmidt
Journal: Proc. Amer. Math. Soc. 118 (1993), 1043-1051
MSC: Primary 11B37
MathSciNet review: 1152290
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\{ {u_n}\} _{n \in \mathbb{Z}}}$ be a linear recurrence sequence. Given $ a \ne 0,\,b \ne 0$, and natural $ k \ne l$, we study equations as indicated in the title in unknowns $ n,m$. It turns out that under natural conditions on the sequence $ \{ {u_n}\} $, there are only finitely many solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B37

Retrieve articles in all journals with MSC: 11B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152290-4
PII: S 0002-9939(1993)1152290-4
Article copyright: © Copyright 1993 American Mathematical Society